By Topic

On the \epsilon -entropy of certain Gaussian processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A condition on the eigenvalues of two Gaussian processes is given that is sufficient for the boundedness of the difference of theirvarepsilon-entropies. It is also proved that the difference between thevarepsilon-entropies of two strongly equivalent Gaussian processes is bounded. The relation between thevarepsilon-entropies of equivalent (or strongly equivalent) Gaussian processes is used for obtaining the asymptotic behavior (asvarepsilongoes to zero) of thevarepsilon-entropy of certain processes.

Published in:

Information Theory, IEEE Transactions on  (Volume:20 ,  Issue: 2 )